# SDR 2004UALA01027

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Survival Kit
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURVIVAL KIT PACKED IN INCORRECT LOCATION AND LOCATOR LIGHT BATTERY CORD WRAPPED AROUND THE BATTERY.  SLIDE WAS PACKED INCORRECTLY AT OVERHAUL JAN 04, BUT NOT ORDERED FOR AN A/C UNTIL OCT 04.  WHEN SLIDE INSTALLATION WAS ATTEMPTED, IT WAS REJECTED DUE TO BEING OVERSIZE.  SLIDE WAS NOT INSTALLED ON A/C.  SLIDE WAS REPACKED AND MADE SERVICEABLE.
